# SDR AALA971856

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP8095001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FIRST CLASS CABIN EMERGENCY ESCAPE MARKING LAMP FOUND BROKEN AND INOPERATIVE.  REPLACED FIRST CLASS CABIN EMERGENCY ESCAPE MARKING LAMP ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
